Bounds on many-body resonances
Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 2, pp. 185-198.
@article{AIHPA_1987__47_2_185_0,
     author = {Balslev, Erik},
     title = {Bounds on many-body resonances},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {185--198},
     publisher = {Gauthier-Villars},
     volume = {47},
     number = {2},
     year = {1987},
     mrnumber = {921312},
     zbl = {0649.35023},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1987__47_2_185_0/}
}
TY  - JOUR
AU  - Balslev, Erik
TI  - Bounds on many-body resonances
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1987
SP  - 185
EP  - 198
VL  - 47
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1987__47_2_185_0/
LA  - en
ID  - AIHPA_1987__47_2_185_0
ER  - 
%0 Journal Article
%A Balslev, Erik
%T Bounds on many-body resonances
%J Annales de l'I.H.P. Physique théorique
%D 1987
%P 185-198
%V 47
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1987__47_2_185_0/
%G en
%F AIHPA_1987__47_2_185_0
Balslev, Erik. Bounds on many-body resonances. Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 2, pp. 185-198. http://archive.numdam.org/item/AIHPA_1987__47_2_185_0/

[1] D. Babbitt and E. Balslev, A characterization of dilation-analytic potentials and vectors, J. Funct. Anal., t. 18, 1975, p. 1-14, | MR | Zbl

[2] E. Balslev, Decomposition of many-body Schrödinger operators, Comm. Math. Phys., t. 52, 1977, p. 127-146; Aarhus Univ. Preprint, 1976. | MR | Zbl

[3] E. Balslev and J.M. Combes, Spectral properties of many-body Schrödinger operators with dilation-analytic interactions, Comm. Math. Phys., t. 22, 1971, p. 280-294. | MR | Zbl

[4] E. Balslev and E. Skibsted, Boundedness of two- and three-body resonances, Ann. Inst. H. Poincaré, t. 43, 4, 1985, p. 369-397. | EuDML | Numdam | MR | Zbl

[5] R.J. Iorio and M. O'Carroll, Asymptotic completeness for multiparticle Schrödinger Hamiltonians with weak potentials, Comm. Math. Phys., t. 27, 1972, p. 137-145. | MR

[6] C. Van Winter, Invariant subspaces of analytic multiparticle Hamiltonians, J. Math. Anal. Appl., t. 49, 1975, p. 88-123. | MR | Zbl